1 doctor weighed in:
My doc has prescribed actonel (risedronate) for osteoporosis. I can't decide whether to take it or not. What is your suggestion?
1 doctor weighed in

Dr. Ahmad M Hadied
Orthopedic Surgery
In brief: It depend on your
Risk factors, if your risk is high it worth it if is not i will try other modalties, some of the side effects include nausea, abdominal pain, difficulty swallowing, and the risk of an inflamed esophagus or esophageal ulcers.
Injected forms of bisphosphonates don't cause stomach upset. And it may be easier to schedule a quarterly or yearly injection

In brief: It depend on your
Risk factors, if your risk is high it worth it if is not i will try other modalties, some of the side effects include nausea, abdominal pain, difficulty swallowing, and the risk of an inflamed esophagus or esophageal ulcers.
Injected forms of bisphosphonates don't cause stomach upset. And it may be easier to schedule a quarterly or yearly injection
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors